Smooth linearization of centres
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 9 (2000) no. 3, pp. 565-570.
@article{AFST_2000_6_9_3_565_0,
     author = {Villarini, Massimo},
     title = {Smooth linearization of centres},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {565--570},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {3},
     year = {2000},
     zbl = {01690537},
     mrnumber = {1842033},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_2000_6_9_3_565_0/}
}
TY  - JOUR
AU  - Villarini, Massimo
TI  - Smooth linearization of centres
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2000
DA  - 2000///
SP  - 565
EP  - 570
VL  - Ser. 6, 9
IS  - 3
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_2000_6_9_3_565_0/
UR  - https://zbmath.org/?q=an%3A01690537
UR  - https://www.ams.org/mathscinet-getitem?mr=1842033
LA  - en
ID  - AFST_2000_6_9_3_565_0
ER  - 
Villarini, Massimo. Smooth linearization of centres. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 9 (2000) no. 3, pp. 565-570. http://archive.numdam.org/item/AFST_2000_6_9_3_565_0/

[1] Arnold (V.I.). - Chapitres supplémentaires de la théorie des équations différentielles ordinaires, MIR, Moscow, 1978. | Zbl 0455.34001

[2] Brunella (M.), Villarini (M.). - On Poincaré-Lyapunov Centre Theorem, Bol. Soc. Mat. Mexicana (3), vol. 5, 1999, 155-161. | MR 1692514 | Zbl 0959.34021

[3] Edwards (R.), Millet (K.), Sullivan (D.). - Foliations with all leaves compact, Topology 16 (1977) 13-22. | MR 438353 | Zbl 0356.57022

[4] Lyapunov (A.M.). - Stability of Motion, Math. Sci.Engrg. 30, Academic Press, London-New York, 1966. | Zbl 0161.06303

[5] Montgomery (D.), Zippin (L.). - Topological Transformation Groups , Interscience (1955). | MR 73104 | Zbl 0068.01904

[6] Poincaré (H.). - Mémoires sur le courbes définies par une équation différentielles, J. Math. Pures Appl. (3) 37 (1881), 375-442. | JFM 13.0591.01

[7] Takens (F.). - Singularities of vector field, Publ. Math. IHES 43 (1974) 48-100. | Numdam | MR 339292 | Zbl 0279.58009

[8] Urabe (M.), Sibuya (Y.). - On Center of Higher Dimensions, J. Sci. Hirosh. Univ. 19 1 (1955) 87-100. | MR 79172 | Zbl 0073.31001